חיפוש תמונות מפות YouTube חדשות Gmail Drive יומן עוד »
היכנס
ספרים ספרים 1 - 2 מתוך 2 עבור Maximal ideals in an algebra of bounded analytic functions, J. Math. Mech. 10 (1961),....
" Maximal ideals in an algebra of bounded analytic functions, J. Math. Mech. 10 (1961), 735-746. "
Banach Algebra Techniques in Operator Theory - עמוד 185
מאת Ronald G. Douglas - 1998 - 198 דפים
תצוגה מקדימה מוגבלת - מידע על ספר זה

Theory of Hp Spaces

Peter L. Duren - 2000 - 292 דפים
...D. [1J 7he Hr spaces of an annulus. Mem. Amer. Math. Soc., No. 56 (1965), 78 pp. Schark, 1. J. [1] Maximal ideals in an algebra of bounded analytic functions. J. Math. Mech. 10 ( 1 961 ), 735-746. Sclmr, L [1] Über Potenzreihen, die im 1nnern des Einheitskreises beschränkt...
תצוגה מקדימה מוגבלת - מידע על ספר זה

Canadian Journal of Mathematics - 1965

כתב עת - כרך 17,מס' 5 - 160 דפים
...Ultrafilters and compactification of uniform spaces, Trans. Amer. Math. Soc., 64 (1948), 100-132. 13. IJ Schark, The maximal ideals in an algebra of bounded analytic functions. J. Math. Mech., W (1961), 735-746. 14. J. Wermer, Banach algebras and analytic functions. Advances in Mathematics (New...




  1. הספרייה שלי
  2. עזרה
  3. חיפוש מתקדם של ספרים